Here is My Question:
I have been diagnosed with MS for about 7 months now and have been taking the medication. In the past few weeks, I have been experiencing burning in my head. Is that normal?
“Burning" sensations in the scalp can be caused by many things including MS. You should contact your local doctor to have this evaluated, if the sensation is causing discomfort or annoyance in any way. These sensations do not usually indicate anything to be concerned about with regards to your MS.
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.